# SDR VNAA0408002

- Difficulty date: August 2, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 24,135 hours, 21,634 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122803
- Part serial: 7179
- Condition: Failed
- Location: Emergency Light
- Part time: 21,632 hours, 19,634 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY POWER SUPPLY WAS DEAD.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
